How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask DrRussMD Your Own Question
DrRussMD
DrRussMD, Board Certified MD
Category: Dermatology
Satisfied Customers: 65657
Experience:  Board certified Internal medicine and Integrative medicine. Many years of experience all areas.
24257177
Type Your Dermatology Question Here...
DrRussMD is online now

I have been treated with Sublative but the doctor made

Customer Question

Hi
I have been treated with Sublative but the doctor made a peeling after it. Now I have a very red face and I am very worried. Can you please advice what I could do ? Thanks Fernanda
Submitted: 2 years ago.
Category: Dermatology
Expert:  Shantal-Mod replied 2 years ago.
Hello,
I'm Shantal and I'm a moderator for this topic.
I've been working hard to find a Professional to assist you with your question, but sometimes finding the right Professional can take a little longer than expected.
I was checking to see if you had already found your answer or if you still need assistance from one of the Professionals.
Please let me know if you wish to continue waiting or if you would like for us to close your question?
Thank you,
Shantal
Expert:  DrRussMD replied 2 years ago.
Hello
You should show this to your doctor as soon as possible.
If it is allergy, you need a prescription antihistamine or anti inflammatory.
If it is infection, you need a prescription cream immediately.
OK, so that is an initial answer….
Please use reply to expert if you have further questions. When you are ready, please click a positive rating [hopefully excellent]. If you forgot something, come back. I am here daily.